MathSciNet Relay Station
MathSciNet bibliographic data
MR542099 (80g:54016) 54C15 (47H10)
Steinlein, H. On two results of J. Dugundji about extensions of maps and retractions. Proc. Amer. Math. Soc. 77 (1979), no. 2, 289–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement